MathSciNet Relay Station
MathSciNet bibliographic data
MR1172958 (93m:26002) 26A15 (26A24 54C08)
Darji, Udayan B. Symmetric behavior in functions. Proc. Amer. Math. Soc. 119 (1993), no. 3, 915–923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement